# SDR AWXA200201031

- Difficulty date: October 15, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 60,444 hours, 49,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6517688U165
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-20 CHECK CORROSION WAS FOUND AT THE L-1 DOOR SILL INNER CHORD UNDER DRAIN TROUGH BS 333, LBL 50. MAINTENANCE REMOVED 2 EACH ANGLES AT BS 312 AND 344, A WEB AT BS 277 - 306, A FRAME BS 300, AND AN ANGLE BS 277 - 284 FOR ACCESS, REMOVED DAMAGED DOOR SILL INNER CHORD AT BS 333, LBL 50; FABRICATED A NEW REPLACEMENT DOOR SILL INNER CHORD; INSTALLED REPAIR PART AND REINSTALLED 2 EACH ANGLES, WEB, FRAME, AND ANGLE, IAW DWG 65-17688, B737-200 SRM 51-10-1, PG. 8, AND SRM 51-30-2, PG. 2-5.
